I recently started taking flagyl (@ 2-3 weeks ago) and am on 250mg three times a day. I got my quarterly bloodwork results taken on Monday and both my AST and ALT are elevated.
Three months ago they were low, and really the only thing that is new is the flagyl.
I can't really find any information saying that flagyl increases these liver enzymes??
Can it be from the toxins building up or something?? I have developed some weird small bumps all around my neck and under my ears and areas on face and back and chest. It isn't an allergic reaction, but more of a breakout-type thing (I am 40). It has been getting worse for months now.
Sorry to throw out all my weirdness, but I know you guys can understand.
I see my LLMD on Monday,,,,,already missed my appt on 1/26 because of the weather and I am going this time NO MATTER WHAT!!
hey soonermom - i can relate to your frustration! my liver enzymes are also high and for 3 weeks now i've had to stop all abx/meds (was on bactrim, doxy, ceftin as well as diflucan). now i'm waiting for the friggin' enzymes to go down, getting blood work every week. so far, they've not moved. meanwhile, i feel like i'm getting more symptomatic again. ughhhh. were/are you on diflucan? folks have told me that can really affect the liver... best of luck!
-------------------- Increasingly ill over past 10 yrs; treating since October '08. Posts: 180 | From Philadelphia, PA | Registered: Oct 2008
| IP: Logged |
Mine are high too at the mo...for the first time in 2 years of treatment. I hope they go back down soon...for me think Quinine may have caused it.
Posts: 261 | From Herx-ville!! | Registered: Aug 2006
| IP: Logged |